# SDR SWIA20230823

- Difficulty date: August 23, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK FOUND ON UPPER BARREL NUT ON PILOTS SIDE WINDOW POST.     (C-CHECK RO 10/4/2023)    REMOVED AND INSTALLED NEW PILOT SIDE WINDOW POST REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG 601R33007 REV U.COMPLIED WITH THA TASK 51-900-1002-SKY
